# SDR VNAA0406001

- Difficulty date: June 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 23,050 hours, 20,443 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT GO UP AND THE CREW RETURNED TO CAK.  MAINTENANACE INSPECTED AND REPLACED THE GEAR RETRACT CIRCUIT BREAKER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
